# SDR SWIA200312575

- Difficulty date: November 3, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 20,074 hours, 27,794 cycles
- Engine: Pwa PW118
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6226684006
- Part serial: 503
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 6,582 hours, 9,399 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH YAW ENGAGED AND RUDDER IN TRIM, THEN ENGAGED AUTO PILOT AND AIRPLANE YAWED AND BALL JUST WENT .5 SCALE TO LT, HAPPENED ON BOTH SIDES.  REMOVED AND REPLACED AUTOPILOT CONTROL PANEL IAW MM 22-10-04.  OPS CHECK GOOD.
